# SDR CA150129001

- Difficulty date: January 28, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 55,041 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161220
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THIS FLIGHT ENCOUNTERED A LOSS OF YELLOW HYDRAULIC FLUID DURING THE LATER PHASE OF THE FLIGHT. THE SITUATION WAS MENTIONED TO APPROACH CONTROL, HOWEVER NIL EMERGENCY WAS DECLARED BY THE FLIGHT CREW. THE AIRPORT AUTHORITY ARRANGED FOR CFR TO BE ON STANDBY, AS A PRECAUTION. THE LANDING AND TAXI TO THE GATE WERE OTHERWISE UNEVENTFUL.  EDP SELECTED OFF WITHIN 30 SECS OF ECAM,FOUND Y PTU MANIFOLD CHECK VLV O-RING LEAKING,REPLACED SAME ,PER IPC29-13-15-02,ITEM 40,CHECKED & REPLACED EDP CASE DRAIN FILTER,IAW 29-11-43-610-040A.NO DEBRIS FOUND.  NR 2 ENG RUNS C/O NO LEAKS.
